# SDR FDEA200906262325

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 ENGINE INTAKE DUCT (INTERNAL) SUPPORT FRAME AT STA ZFR 2033 FOUND WITH CRACK.  REPAIR CARRIED OUT AS PER E.A. 1-5530-132119, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
